RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 6, Number 4  


On trigroups and semigroups of binary quadratic forms values and of their associated linear operators
F. Aicardi
589
Meixner polynomials and random partitions
Alexei Borodin, Grigori Olshanskii
629
On the ergodicity of cylindrical transformations given by the logarithm
B. R. Fayad, M. Lemańczy
657
Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature
E. A. Gutkin, S. L. Tabachnikov
673
Central extensions of groups of symplectomorphisms
Yu. A. Neretin
703
A projective invariant for swallowtails and godrons, and global theorems on the flecnodal curve
R. Uribe-Vargas
731
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019